Just started on Levo three weeks ago. I'm having awful digestive issues and really bad muscle cramps in my calves. I used to get these before when I was hyper and taking simvaststin for my cholesterol, but after switching to atorvastatin the cramps went. I take high dose vit D, and I thing I probably need magnesium as an extra.....I now take my levo at night a couple of hours after food, as taking it in the morning, one hour before food and four hours before other meds, meant that I was forgetting to take the other stuff. Is this normal? The digestive issues were there when I took the levo in the morning also, so it's not that that's the issue. I'm currently totally hypo after radioiodine treatment for hyper. Guts awful, still have thin hair and am fat!!! Any advice??
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.